Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Experiencing midsternal, chest pain, belching, reflux and shoulder pain. EKG normal. Take prevacid for arthritis. Suggest?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2002
Answered : 673 Questions
Good evening. I am experiencing midsternal, slightly to the right, chest pain; belching, reflux neck pressure, pain in my shoulder blades and a discomfort in my right belly. I had my gallbladder out years ago. Yesterday I saw my GP who did an exam and EKG which were normal. I take prevacid daily and remicade every 6 weeks for psoriatic arthritis. I have been referred to a GI MD. Is this a sufficient cardiac eval and what are your thought regarding a possible cause? Thank you!!
Posted Thu, 3 Oct 2013 in Women's Health
Answered by Dr. Dattaprasad 2 hours later
Brief Answer:
Symptoms most likely due to GERD.

Detailed Answer:
Welcome to XXXXXXX
Your symptoms sre most likely due either to your GERD problem or cardiac problem.
Regarding cardiac evaluation, problem may sometimes be missed if EKG is done immediately after start of symptoms. In that case you may need to repeat EKG. If you had done EKG after „Äč4-6 hours of start of sympyoms, no need to repeat EKG.
For GERD, please consult GI MD as advised.
Let me know if you have other concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor